# SDR SWIA202266509

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 39,325 hours, 37,970 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR STOP (TOP) SHIMS CORRODED AND WORN TO LIMITS   (FILED CLOSED)    REMOVED AND REPLACED THE CARGO DOORS STOP(TOP) SHIMS IAW CRJ 200 AMM 52-31-00.
